Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 11 found articles
 
 
  Strong convergence rates for explicit space-time discrete numerical approximations of stochastic Allen-Cahn equations
 
 
Title: Strong convergence rates for explicit space-time discrete numerical approximations of stochastic Allen-Cahn equations
Author: Becker, Sebastian
Gess, Benjamin
Jentzen, Arnulf
Kloeden, Peter E.
Appeared in: Stochastic partial differential equations
Paging: Volume 11 () nr. 1 pages 211-268
Year: 2022-04-27
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands